# SDR 99ZZZX3149

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2415W
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8004010
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 47529032
- Condition: Cracked
- Location: Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL 100-HOUR EVENT INSPECTION, THE RIGHT FORWARD INBOARD GEAR DOOR HINGE WAS FOUND CRACKED.  THE HINGE WAS REMOVED AND REPLACED AND RE-RIGGED THE GEAR DOOR.
